# SDR QXEA0300557

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 14,451 hours, 19,917 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: M390166105L
- Part serial: 6121
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX-ON FLIGHT NUMBER 2173, ON TAKEOFF WITH BOTH POWER LEVERS AT TAKEOFF POSITION AND BOTH TORQUES APPROX 97 PERCENT, AUTOFEATHER ARM LIGHT FAILED TO ILLUMINATE.  DUPLICATED PROBLEM, AUTOFEATHER WOULD NOT ARM OR TEST, REPLACED RELAYS 6121 K-5 & 6121 K-19.  OPERATIONALLY TESTED AUTOFEATHER CIRCUITS.  AUTOFEATHER ARMED & POWER UPTRIM OPERATED NORMAL.  BOTH PROPS WHEN SELECTED AUTOFEATHERED NORMALLY.  SYSTEM OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
